Publications of Martin Redmann

Journal Article (2)

Journal Article
Benner, P.; Damm, T.; Redmann, M.; Rodriguez Cruz, Y. R.: Positive Operators and Stable Truncation. Linear Algebra and its Applications 498, pp. 74 - 87 (2016)
Journal Article
Benner, P.; Redmann, M.: Model Reduction for Stochastic Systems. Stochastic Partial Differential Equations: Analysis and Computations 3 (3), pp. 291 - 338 (2015)

Book Chapter (1)

Book Chapter
Benner, P.; Goyal, P. K.; Redmann, M.: Truncated Gramians for Bilinear Systems and their Advantages in Model Order Reduction. In: Model Reduction of Parametrized Systems, pp. 285 - 300 (Eds. Benner, P.; Ohlberger, M.; Patera, A.; Rozza, G.; Urban, K.). Springer International Publishing, Cham, Switzerland (2017)

Conference Paper (2)

Conference Paper
Redmann, M.; Benner, P.: Approximation and Model Order Reduction for Second Order Systems with Levy-Noise. In: Dynamical Systems and Differential Equations, AIMS Proceedings 2015, pp. 945 - 953. The 10th AIMS Conference on Dynamical Systems, Differential Equations and Applications, Madrid, Spain, July 07, 2014 - July 11, 2014. (2015)
Conference Paper
Benner, P.; Redmann, M.: Reachability and Observability Concepts for Stochastic Systems. 84th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM), Novi Sad, Serbia, March 18, 2013 - March 22, 2013. Proceedings in Applied Mathematics and Mechanics 13 (1), pp. 381 - 382 (2013)

Thesis - PhD (1)

Thesis - PhD
Redmann, M.: Balancing Related Model Order Reduction Applied to Linear Controlled Evolution Equations with Lévy Noise. Dissertation, Otto-von-Guericke Universität, Magdeburg (2016)
Go to Editor View